Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – L
Labruere, Catherine
Presentations for the punctured mapping class groups in terms of Artin groups
Lackenby, Marc
An algorithm to determine the Heegaard genus of simple 3-manifolds with non-empty boundary
Essential twisted surfaces in alternating link complements
The crossing number of satellite knots
The length of unknotting tunnels
Lackmann, Malte
External Spanier-Whitehead duality and homology representation theorems for diagram spaces
Lafont, Jean-François
Aspherical manifolds that cannot be triangulated
On submanifolds in locally symmetric spaces of noncompact type
LaFountain, Douglas
Embedded annuli and Jones' conjecture
Studying uniform thickness I: Legendrian simple iterated torus knots
Studying uniform thickness II: Transversely non-simple iterated torus knots
Lahtinen, Anssi
The Atiyah–Segal completion theorem in twisted K -theory
Lakeland, Grant
Systoles and Dehn surgery for hyperbolic 3-manifolds
Lambert-Cole, Peter
Trisections, intersection forms and the Torelli group
Lambrechts, Pascal
A remarkable DG-module model for configuration spaces
Algebraic models of Poincaré embeddings
Pretty rational models for Poincaré duality pairs
Real homotopy theory of semi-algebraic sets
Lamoree, Niek
Time-periodic solutions of Hamiltonian PDEs using pseudoholomorphic curves
Lan, Yueheng
Experimental evidence for the Volume Conjecture for the simplest hyperbolic non-2-bridge knot
Lanari, Edoardo
Rectification of interleavings and a persistent Whitehead theorem
Land, Markus
Localization of cofibration categories and groupoid $c^*$-algebras
Lando, Sergei
Mutant knots and intersection graphs
Landry, Michael
Taut branched surfaces from veering triangulations
Landweber, Peter
Estimating the higher symmetric topological complexity of spheres
Symmetric topological complexity of projective and lens spaces
Langer, Martin
Dyer-Lashof operations on Tate cohomology of finite groups
Larsen, Michael
Unitary braid representations with finite image
Lassonde, Robin
Splittngs of Non-Finitely Generated Groups
Lauda, Aaron
Khovanov homology is a skew Howe 2-representation of categorified quantum sl(m)
Laudenbach, François
On the flux of pseudo-Anosov homeomorphisms
Laures, Gerd
Toda brackets and congruences of modular forms
Lawrence, Donald
Intrinsic linking and knotting of graphs in arbitrary 3-manifolds
Lawson, Tyler
Completed representation ring spectra of nilpotent groups
Lazarev, Andrey
Cohomology theories for homotopy algebras and noncommutative geometry
Dieudonné modules and p-divisible groups associated with Morava K-theory of Eilenberg-Mac Lane spaces
On the Adams spectral sequence for R-modules
Topological Hochschild cohomology and generalized Morita equivalence
Lazarovich, Nir
Resolutions of CAT(0) cube complexes and accessibility properties
Lê, Thang
${\rm SL}_2$ quantum trace in quantum Teichmüller theory via writhe
Almost integral TQFTs from simple Lie algebras
Character varieties, A-polynomials, and the AJ conjecture
Growth of regulators in finite abelian coverings
On Kauffman bracket skein modules at roots of unity
On Kauffman bracket skein modules of marked 3-manifolds and the Chebyshev-Frobenius homomorphism
Le Borgne, Jean-François
Homology of spaces of regular loops in the sphere
Le Grignou, Brice
Homotopy theory of unital algebras
Leary, Ian
Equivariant vector bundles over classifying spaces for proper actions
Lebed, Victoria
Bialgebraic approach to rack cohomology
Leclercq, Rémi
The Seidel morphism of cartesian products
Lecuona, Ana
On hyperbolic knots in S^3 with exceptional surgeries at maximal distance
On the slice-ribbon conjecture for pretzel knots
Stein fillable Seifert fibered 3-manifolds
Lee, Christine
A trivial tail homology for non A-adequate links
Colored Jones polynomials without tails
Lee, Hwa Jeong
Exactly fourteen intrinsically knotted graphs have 21 edges
Lee, Jong Bum
Nielsen type numbers and homotopy minimal periods for all maps on the 3-solvmanifolds
Lee, Jung Hoon
Inequivalent handlebody-knots with homeomorphic complements
Linearly embedded graphs in $3$--space with homotopically free exteriors
Lee, Michelle
Dynamics on the $\mathrm{PSL}(2,\mathbb{C})$--character variety of a compression body
Lee, Minjung
Exactly fourteen intrinsically knotted graphs have 21 edges
Lee, Ricky
An Algorithmic Definition of Gabai Width
Lee, Sangjin
Towards a higher-dimensional construction of stable/unstable Lagrangian laminations
Lee, Sangyop
Inequivalent handlebody-knots with homeomorphic complements
Torus knots obtained by twisting torus knots
Lei, Fengchun
Amalgamations of Heegaard splittings with essential surfaces in the 3-manifolds
On intersecting subgroups of Brunnian link groups*
The intersecting kernels of Heegaard splittings
Leidy, Constance
Derivatives of knots and second-order signatures
Link concordance and generalized doubling operators
Leininger, Christopher
Commensurators of finitely generated non-free Kleinian groups
Systoles and Dehn surgery for hyperbolic 3-manifolds
The co-rank conjecture for 3-manifold groups
Leinster, Thomas
Magnitude homology of enriched categories and metric spaces
Lekili, Yankı
Planar open books with four binding components
Lelièvre, Samuel
Statistical Hyperbolicity in Groups
Lema, Joaquín
Uniform foliations with Reeb components
Lenz, Tobias
Homotopy (pre-)derivators of cofibration categories and quasi-categories
Lesch, Matthias
On the rho invariant for manifolds with boundary
Lescop, Christine
Clover calculus for homology 3-spheres via basic algebraic topology
Surgery formulae for finite type invariants of rational homology 3-spheres
Lesh, Kathryn
Loop Structures in Taylor Towers
The rank filtration via a filtered bar construction
Lesnick, Michael
Algebraic Stability of Zigzag Persistence Modules
Levcovitz, Ivan
Divergence of CAT(0) cube complexes and Coxeter groups
Right-angled Artin subgroups of right-angled Coxeter and Artin groups
Levi, Ran
An algebraic model for finite loop spaces
An algebraic model for the loop space homology of a homotopy fiber
Groups of unstable Adams operations on $p$-local compact groups
Unstable Adams operations on p-local compact groups
Levin, Michael
Cell-like resolutions preserving cohomological dimensions
Extensions of maps to the projective plane
Resolving rational cohomological dimension via a Cantor group action
Levine, Adam
Computing Knot Floer homology in cyclic branched covers
Strong Heegaard diagrams and strong L-spaces
Levine, Jerome
Addendum and correction to: ''Homology cylinders: an enlargement of the mapping class group''
Concordance and 1-loop clovers
Homology cylinders: an enlargement of the mapping class group
Labeled binary planar trees and quasi-Lie algebras
Levitt, Gilbert
McCool groups of toral relatively hyperbolic groups
Lewark, Lukas
sl3–foam homology calculations
Li, Guchuan
Picard groups and duality for real Morava $E$--theories
Li, Kevin
Bounded cohomology of classifying spaces for families of subgroups
Li, Li
The Lawson homology for Fulton-MacPherson configuration spaces
Li, Tao
Saddle tangencies and the distance of Heegaard splitings
Li, Tian-Jun
Geography of symplectic 4-manifolds with Kodaira dimension one
Non-orientable Lagrangian surfaces in rational 4-manifolds
Li, Weiping
An infinite family of tight, not semi-fillable contact three-manifolds
Li, Xin
Dynamic characterizations of quasi-isometry, and applications to cohomology
Li, Yin
Disjoinable Lagrangian tori and semisimple symplectic cohomology
Li, Zhenkun
Contact structures, excisions and sutured monopole Floer homology
Gluing maps and cobordism maps in sutured monopole and instanton Floer theories
Width of a satellite knot and its companion
Li, Zhulin
Unstable modules with only the top k Steenrod operations
Liang, Hao
Centralizers of finite subgroups of the mapping class group
Liang, Zhen
Turaev hyperbolicity of classical and virtual knots
Libardi, Alice
Some results on vector bundle monomorphisms
Liberman, Eran
Characterization of line arrangement for which the fundamental group of the complement is a direct product of free groups
Libman, Assaf
Groups of unstable Adams operations on $p$-local compact groups
The normaliser decomposition for p-local finite groups
Unstable Adams operations on p-local compact groups
Licata, Joan
The Thurston polytope for four-stranded pretzel links
Lidman, Tye
Berge--Gabai knots and L--space satellite operations
Distance one lens space fillings and band surgery on the trefoil knot
Graph manifolds, left-orderabilty and amalgamation
Liechti, Livio
Minimal pseudo-Anosov stretch factors on nonoriented surfaces
On the genus defect of positive braid knots
Lim, Sunhyuk
Vietoris-Rips persistent homology, injective metric spaces, and the filling radius
Lima-Filho, Paulo
Bigraded invariants for real curves
Lin, Francesco
The surgery exact triangle in Pin(2)-monopole Floer homology
Lin, Jianfeng
$\mathrm{Pin}(2)$--equivariant KO--theory and intersection forms of spin $4$--manifolds
Lind, John
Diagram spaces, diagram spectra, and spectra of units
Infinite loop spaces and nilpotent K-theory
Lindenstrauss, Ayelet
Splittings and calculational techniques for higher $\mathsf{THH}$
Topological Hochschild homology of maximal orders in central simple Q-algebras
Linial, Nathan
The Distribution of Knots in the Petaluma Model
Infinitely many two-variable generalisations of the Alexander-Conway polynomial
Liousse, Isabelle
$C^1$- Actions of Baumslag-Solitar groups on $S^1$
Lippner, Gábor
Multiplicative properties of Morin maps
Singularities of projected immersions revisited
Lisca, Paolo
Contact Ozsváth-Szabó invariants and Giroux torsion
Seifert fibered contact three-manifolds via surgery
Stein fillable contact $3$--manifolds and positive open books of genus one
Stein fillable Seifert fibered 3-manifolds
Sums of lens spaces bounding rational balls
Transverse contact structures on Seifert 3--manifolds
Lisi, Samuel
Dividing sets as nodal sets of an eigenfunction of the Laplacian
On properties of Bourgeois contact structures
Litherland, Richard
Surgery description of colored knots
Liu, Beibei
Four genera of links and Heegaard Floer homology
Liu, Kefeng
Gravitational anomaly cancellation and modular invariance
Liu, Xiaobo
Quantum Teichmuller Space and Kashaev Algebra
Liu, Xiugui
On the May spectral sequence and a product in the Adams spectral sequence
Liu, Yajing
Heegaard Floer homology of surgeries on two-bridge links
Liu, Ye
Second mod $2$ homology of Artin groups
Liu, Yi
A Jorgensen-Thurston theorem for homomorphisms
Liu, Yongqiang
Reidemeister torsion, peripheral complex, and Alexander polynomials of hypersurface complements
Livernet, Muriel
Derived A-infinity algebras in an operadic context
On the spectral sequence of the Swiss-cheese operad
Livingston, Charles
Branched covers and rational homology balls
Infinite order amphicheiral knots
Intrinsic symmetry groups of links
Notes on the knot concordance invariant Upsilon
Ozsváth-Szabó and Rasmussen invariants of doubled knots
The concordance genus of a knot, II.
The concordance genus of knots
Twisted Alexander polynomials of periodic knots
Lloyd, Christopher
Computing the Morava K-theory of real Grassmanians using chromatic fixed point theory
Lo Faro, Walter
The Kauffman bracket skein module of a twist knot exterior
Lobb, Andrew
A Khovanov stable homotopy type for colored links
A note on Gornik's perturbation of Khovanov-Rozansky homology.
Framed cobordism and flow category moves
On spectral sequences from Khovanov homology.
Löh, Clara
Amenable category and complexity
Functorial semi-norms on singular homology and (in)flexible manifolds
Simplicial volume of one-relator groups and stable commutator length
Long, Darren
All flat manifolds are cusps of hyperbolic orbifolds
Commensurators of finitely generated non-free Kleinian groups
Constructing thin subgroups commensurable with the figure-eight knot group
Constructing thin subgroups of SL(n+1,R) via bending
Longoni, Riccardo
Configuration spaces and Vassiliev classes in any dimension
Lopez de Gamiz Zearra, Jone
Subgroups of direct products of limit groups over Droms RAAGs
López Neumann, Daniel
Twisting Kuperberg invariants via Fox calculus and Reidemeister torsion
Louder, Larsen
Intersections, joins, and a theorem of Dicks
Loving, Marissa
Least dilatation of pure surface braids
Lowrance, Adam
On knot Floer width and Turaev genus
Turaev genus and alternating decompositions
Lu, Qin
Farrell cohomology of low genus pure mapping class groups with punctures
Lü, Zhi
Equivariant cohomology Chern numbers determine equivariant unitary bordism
On toric generators in the unitary and special unitary bordism rings
Self-dual binary codes from small covers and simple polytopes
Lubawski, Wojciech
Homotopy representations of the unitary groups
Mirror links have dual odd and generalized Khovanov homology
Lucas, Laercio
Fox property for codimension one embeddings of product of three spheres into spheres
Lück, Wolfgang
Equivariant principal bundles and their classifying spaces
The L^2-Alexander torsion is symmetric
The Segal conjecture for infinite discrete groups
Topological K-(co-)homology of classifying spaces of discrete groups
Luecke, John
Bridge number and integral Dehn surgery
Knots with unknotting number 1 and essential Conway spheres
Obtaining genus 2 Heegaard splittings from Dehn surgery
Tangle analysis of difference topology experiments: applications to a Mu protein-DNA complex
Luo, Shisen
Moment angle complexes and big Cohen-Macaulayness
Luo, Yuxin
Infinite families of higher torsion in the homotopy groups of Moore spaces
Lupton, Gregory
A mapping theorem for topological complexity
Bredon cohomology and robot motion planning
Lustig, Martin
Nielsen equivalence in Fuchsian groups
Lütgehetmann, Daniel
The homology of configuration spaces of trees with loops